# SDR SWAA2025112831233

- Difficulty date: November 3, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL BETWEEN BS 794.3 TO BS 847,  RBL 23,  WL 156.   REPLACED LOWER SILL WEB AND FASTENERS LOCATED BETWEEN BS 794.3 TO BS 847 AND RBL 23 WL 156 AFT CARGO COMPARTMEN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A8340 SHEET 28 REV -.
